# SDR AC2A072772

- Difficulty date: December 8, 2000
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N7266K
- Make and model: Skrsky S76A
- Aircraft serial: 760283
- Aircraft time: 13,024 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 7665005801112
- Part serial: 0095B
- Condition: Cracked
- Location: Tail Rotor
- Part time: 13,399 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED MOUNTING FLANGE. REPLACED T/R SERVO.
